Alert archive / Texas / Small Craft Advisories in 2012
Small Craft Advisory 64, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Dec 25, 2012, 9:32 PM CST. It took effect at Dec 26, 2012, 3:00 AM CST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Dec 25, 2012, 9:32 PM CST (03:32 UTC)
- In effect from
- Dec 26, 2012, 3:00 AM CST
- Expired
- Dec 26, 2012, 12:34 PM CST
- In force
- 10 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted, in the capitals the NWS used until 2016.
650 WHUS74 KBRO 260332 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 932 PM CST TUE DEC 25 2012 ...HAZARDOUS MARINE CONDITIONS TO CONTINUE ACROSS THE LOWER TEXAS COASTAL WATERS TONIGHT... .STRONG NORTH WINDS WILL CONTINUE THIS EVENING ACROSS THE LOWER TEXAS BAY AND GULF WATERS IN THE WAKE OF A COLD FRONT THE MOVED OFFSHORE TUESDAY AFTERNOON. THESE STRONG NORTH WINDS WILL PRODUCE ROUGH BAY CONDITIONS AND ELEVATED GULF SWELLS THROUGH TONIGHT AND WEDNESDAY MORNING. THE MARINE CONDITIONS WILL START IMPROVE ACROSS THE LOWER TEXAS COASTAL WATERS WEDNESDAY MORNING. GMZ150-155-170-175-261145- /O.CON.KBRO.GL.W.0008.000000T0000Z-121226T1200Z/ /O.NEW.KBRO.SC.Y.0064.121226T1200Z-121226T1800Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 932 PM CST TUE DEC 25 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO NOON CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO NOON CST WEDNESDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY. * WINDS: NORTH WINDS OF 25 TO 35 KNOTS WILL CONTINUE ACROSS THE LOWER TEXAS GULF WATERS WITH SOME GUSTS BRIEFLY RANGING FROM 35 TO 40 KNOTS TONIGHT. THESE NORTH WINDS WILL THEN DECREASE INTO THE 20 TO 25 KNOT RANGE AFTER SUNRISE WEDNESDAY FALLING BELOW SMALL CRAFT ADVISORY LEVELS BY MIDDAY WEDNESDAY. * WAVES: SEAS WILL INCREASE TO BETWEEN 8 AND 12 FEET TONIGHT INTO WEDNESDAY MORNING. THESE SEAS WILL START TO DECREASE STEADILY WEDNESDAY MORNING FALLING BELOW SMALL CRAFT ADVISORY LEVELS BY WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-261145- /O.CON.KBRO.SI.Y.0060.000000T0000Z-121226T1200Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 932 PM CST TUE DEC 25 2012 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY. * WINDS: NORTH WINDS OF 20 TO 25 KNOTS WILL CONTINUE ACROSS THE BAY WATERS TONIGHT FALLING BELOW SMALL CRAFT ADVISORY LEVELS AROUND SUNRISE WEDNESDAY. * BAY CONDITIONS: THE ROUGH BAY WATERS WILL CONTINUE THROUGH TONIGHT BECOMING CHOPPY AFTER SUNRISE WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
4 follow-up statements
300 WHUS74 KBRO 260602 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1202 AM CST WED DEC 26 2012 ...HAZARDOUS MARINE CONDITIONS ACROSS THE LOWER TEXAS COASTAL WATERS... .SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE THIS MORNING AS HIGH PRESSURE SETTLES OVER THE LOWER TEXAS COAST IN THE WAKE OF THE CHRISTMAS DAY COLD FRONT. GMZ150-155-170-175-260900- /O.EXT.KBRO.GL.W.0008.000000T0000Z-121226T0900Z/ /O.EXT.KBRO.SC.Y.0064.121226T0900Z-121226T1800Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1202 AM CST WED DEC 26 2012 ...GALE WARNING NOW IN EFFECT UNTIL 3 AM CST WEDNESDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM TO NOON CST WEDNESDAY... THE GALE WARNING IS NOW IN EFFECT UNTIL 3 AM CST WEDNESDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 AM TO NOON CST WEDNESDAY. * WINDS: NORTH WINDS OF 25 TO 30 KNOTS WILL CONTINUE ACROSS THE LOWER TEXAS GULF WATERS FOR A FEW MORE HOURS...WITH SOME GUSTS TO 35 KNOTS. WINDS OF 20 TO 30 KNOTS LATER THIS MORNING. * WAVES: WAVE HEIGHTS 8 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-260900- /O.EXT.KBRO.SI.Y.0060.000000T0000Z-121226T1500Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 1202 AM CST WED DEC 26 2012 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 9 AM CST WEDNESDAY... THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 9 AM CST WEDNESDAY. * WINDS: NORTH WINDS OF 20 TO 25 KNOTS WILL CONTINUE ACROSS THE BAY WATERS. * BAY CONDITIONS: CHOPPY TO ROUGH BAY WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
645 WHUS74 KBRO 260914 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 314 AM CST WED DEC 26 2012 ...HAZARDOUS MARINE CONDITIONS ACROSS THE LOWER TEXAS COASTAL WATERS... .SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE THIS MORNING AS HIGH PRESSURE SETTLES OVER THE LOWER TEXAS COAST IN THE WAKE OF THE CHRISTMAS DAY COLD FRONT. GMZ150-155-170-175-261530- /O.EXP.KBRO.GL.W.0008.000000T0000Z-121226T0900Z/ /O.CON.KBRO.SC.Y.0064.000000T0000Z-121226T1800Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 314 AM CST WED DEC 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... ...GALE WARNING HAS EXPIRED... THE GALE WARNING IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * WINDS: NORTH WINDS OF 20 TO 25 KNOTS WILL CONTINUE ACROSS THE LOWER TEXAS GULF WATERS. * WAVES: WAVE HEIGHTS 8 TO 12 FEET...DECREASING TO 6 TO 10 FEET THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-261500- /O.CON.KBRO.SI.Y.0060.000000T0000Z-121226T1500Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 314 AM CST WED DEC 26 2012 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. * WINDS: NORTH WINDS OF 20 TO 25 KNOTS WILL CONTINUE ACROSS THE LAGUNA MADRE WATERS THIS MORNING. * BAY CONDITIONS: CHOPPY TO ROUGH BAY WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
962 WHUS74 KBRO 261459 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 859 AM CST WED DEC 26 2012 ...HIGH WINDS AND SEAS CONTINUE OFFSHORE THE LOWER TEXAS COAST THIS MORNING... .SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE THIS MORNING AS HIGH PRESSURE SETTLES OVER THE LOWER TEXAS COAST IN THE WAKE OF THE CHRISTMAS DAY COLD FRONT. GMZ130-132-135-261600- /O.EXP.KBRO.SI.Y.0060.000000T0000Z-121226T1500Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 859 AM CST WED DEC 26 2012 ...SMALL CRAFT ADVISORY FOR WINDS WILL EXPIRE AT 9 AM CST THIS MORNING... THE SMALL CRAFT ADVISORY FOR WINDS WILL EXPIRE AT 9 AM CST THIS MORNING. $$ GMZ150-155-170-175-262300- /O.EXT.KBRO.SC.Y.0064.000000T0000Z-121227T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 859 AM CST WED DEC 26 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: NORTH WINDS AROUND 20 KNOTS WILL CONTINUE ACROSS THE LOWER TEXAS GULF WATERS. * WAVES: WAVE HEIGHTS 8 TO 10 FEET...DECREASING TO 6 TO 8 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
212 WHUS74 KBRO 261834 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1234 PM CST WED DEC 26 2012 ...WINDS AND SEAS DIMINISHING OFFSHORE THE LOWER TEXAS COAST... .WINDS AND SEAS CONTINUE TO DIMINISH OFFSHORE THE LOWER TEXAS COAST EARLY THIS AFTERNOON. GMZ150-155-170-175-261945- /O.CAN.KBRO.SC.Y.0064.000000T0000Z-121227T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1234 PM CST WED DEC 26 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE SMALL CRAFT ADVISORY. NORTH WINDS 15 TO 20 KNOTS WITH SEAS NEAR 4 TO 6 FEET WILL CONTINUE OFFSHORE THE LOWER TEXAS COAST THIS AFTERNOON. $$ HTTP://WWW.WEATHER.GOV/RGV
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Dec 25, 5:55 PM CST, 3 hours 37 minutes earlier.
Area forecast discussion, Dec 25, 5:55 PM CST, 3 hours 37 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
555 PM CST TUE DEC 25 2012
.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
&&
.AVIATION...SURFACE RIDGING SPREADING OVER THE REGION WILL
MAINTAIN VERY DRY CONDITIONS OVER THE AREA THROUGH 00Z TOMORROW.
SO VFR CONDITIONS TO PREVAIL FOR THE NEXT 24 HOURS. THE PGF WILL
MAINTAIN PRETTY BRISK N-NW SURFACE WINDS THROUGHOUT THE OVERNIGHT
HOURS. THE PGF WILL GRADUALLY WEAKEN DURING THE LATTER HALF OF THE
CURRENT TAF PERIOD ALLOWING THE WINDS TO SLACKEN AND SHIFT AROUND
TO THE NE-E LATE WED.
&&
.PREV DISCUSSION... /ISSUED 208 PM CST TUE DEC 25 2012/
SHORT TERM /NOW THROUGH WEDNESDAY NIGHT/...THE COLD FRONT CONTINUES
TO MOVE THROUGH THE REST OF THE RIO GRANDE VALLEY THIS AFTERNOON AND
WINDS HAVE INCREASED FROM THE NORTH ACROSS MOST THE CWA. DRIER AIR
WILL CONTINUE TO FILTER INTO THE AREA THE REST OF THE AFTERNOON INTO
THIS EVENING AS WINDS CONTINUE TO INCREASE FROM THE NORTHWEST. WILL
CONTINUE WIND ADVISORY FOR THE NORTHERN COUNTIES AND RED FLAG
WARNING FOR ALL OF THE CWA EXCEPT COASTAL CAMERON/COASTAL WILLACY AS
A RESULT. MAY NEED TO ISSUE A WIND ADVISORY ACROSS THE SOUTHERN
PORTIONS OF THE CWA LATE THIS AFTERNOON IF WINDS ARE STRONGER THAN
CURRENTLY FORECASTED TO BE. TEMPERATURES WILL BEGIN TO FALL ACROSS
THE AREA THIS EVENING WITH TEMPERATURES POSSIBLY APPROACHING NEAR
FREEZING ACROSS EXTREME NORTHERN PORTIONS OF THE CWA BY WED MORNING.
WILL NOT ISSUE A FREEZE WARNING FOR THE NORTHERN COUNTIES AS WINDS
SHOULD KEEP TEMPERATURES ABOVE FREEZING IN GENERAL. THE COLD AIR
ADVECTION TONIGHT WILL FINALLY PROVIDE SOME COLDER TEMPERATURES FOR
THE DAY AFTER CHRISTMAS AS FOLKS HEAD BACK TO THE STORES FOR RETURNS
AND AFTER CHRISTMAS SALES. LIGHT WINDS AND CLEAR SKIES WEDNESDAY
WILL PROVIDE ANOTHER COLD NIGHT FOR THE AREA WED NIGHT.
LONG TERM /THURSDAY THROUGH MONDAY NIGHT/...SURFACE HIGH
PRESSURE SHIFTS EAST OF THE AREA THURSDAY MORNING RESULTING IN
WEAK SOUTHEASTERLY FLOW. HIGH TEMPERATURES WARM INTO MID TO UPPER 60S
ON THURSDAY. A WEAK SURFACE TROUGH IS EXPECTED TO DEVELOP OVER
THE WESTERN GULF AND NORTHEAST MEXICAN COAST ON THURSDAY.
OVERNIGHT LOWS THURSDAY NIGHT EXPECTED TO REMAIN 50S WITH ISOLATED
LOWER 60S NEAR THE COAST. HIGH TEMPERATURES ON FRIDAY WILL BE IN
THE 70S. ISOLATED TO SCATTERED SHOWERS EXPECTED ALONG THE COAST
THURSDAY THROUGH FRIDAY. A COLD FRONT WILL APPROACH AND MOVE
THROUGH DEEP SOUTH TEXAS FRIDAY AFTERNOON INTO FRIDAY EVENING.
COOLER AND DRIER AIR WILL FILTER INTO THE REGION IN THE WAKE OF
THE FRONT. OVERNIGHT LOWS FRIDAY NIGHT WILL FALL INTO THE UPPER 40S
OVER THE RANCHLANDS TO THE LOWER 50S IN THE VALLEY. SURFACE HIGH
PRESSURE SHIFTS EAST OF THE AREA ON SUNDAY. TEMPERATURES SLOWLY
WARM THROUGH THE PERIOD. MOISTURE INCREASES LATE SUNDAY AS
UNSTABLE SOUTHWEST FLOW ALOFT BRINGS UNSETTLED WEATHER TO DEEP
SOUTH TEXAS BY MONDAY.
MARINE...TONIGHT THROUGH WEDNESDAY NIGHT...SEAS WERE NEAR 7 FEET
WITH WEST WINDS NEAR 16 KNOTS AT BUOY020 THIS AFTERNOON. VERY
STRONG NORTHWEST WINDS WILL PREVAIL ACROSS THE COASTAL WATERS
TONIGHT AS HIGH PRESSURE CONTINUES TO BUILD INTO THE WESTERN GULF
OF MEXICO IN THE WAKE OF A STRONG COLD FRONT MOVING OFFSHORE THE
LOWER TEXAS COAST THIS AFTERNOON. GALE WARNINGS ARE IN EFFECT FOR
THE OFFSHORE WATERS TONIGHT AND WILL NEED TO BE REPLACED WITH
SMALL CRAFT ADVISORIES WED MORNING. SMALL CRAFT ADVISORIES ARE IN
EFFECT FOR THE LAGUNA MADRE THIS AFTERNOON THROUGH TONIGHT. WINDS
WILL BEGIN TO DIMINISH WEDNESDAY INTO WED NIGHT AS SEAS DIMINISH
WED NIGHT.
THURSDAY THROUGH SATURDAY NIGHT...SURFACE HIGH PRESSURE MOVES EAST
ON THURSDAY RESULTING IN LIGHT TO MODERATE SOUTHEAST WINDS. SCEC
CONDITIONS POSSIBLE BY THURSDAY EVENING INTO FRIDAY AS SURFACE
HIGH PRESSURE OVER THE NORTHERN GULF OF MEXICO INTERACTS WITH
LOWER PRESSURE OVER WEST TEXAS. A COLD FRONT WILL MOVE THROUGH THE
LOWER TEXAS COASTAL WATERS LATE FRIDAY AFTERNOON INTO FRIDAY
EVENING. STRONG NORTH WINDS WITH GUSTS TO GALE FORCE EXPECTED
FRIDAY NIGHT INTO SATURDAY MORNING. SEAS WILL BUILD FROM 8 TO 10 FEET
OFFSHORE BY EARLY SATURDAY MORNING. SURFACE HIGH PRESSURE BUILDS
ACROSS TEXAS BY SATURDAY AFTERNOON WITH IMPROVING CONDITIONS
SATURDAY NIGHT.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 42 53 50 68 / 0 0 0 20
BROWNSVILLE 42 56 48 69 / 0 0 0 20
HARLINGEN 40 56 45 68 / 0 0 0 20
MCALLEN 41 57 42 68 / 0 0 0 10
RIO GRANDE CITY 41 56 38 68 / 0 0 0 10
SOUTH PADRE ISLAND 47 51 51 68 / 0 0 0 20
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING UNTIL MIDNIGHT CST TONIGHT FOR TXZ248>255.
WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR TXZ248>251.
GM...SMALL CRAFT ADVISORY FOR WINDS UNTIL 6 AM CST WEDNESDAY FOR
GMZ130-132-135.
GALE WARNING UNTIL 6 AM CST WEDNESDAY FOR GMZ150-155-170-175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV
SHORT TERM...60
LONG TERM...67
GRAPHICAST/UPPER AIR...MARTINEZHazardous weather outlook, Dec 25, 6:15 PM CST, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 615 PM CST TUE DEC 25 2012 TXZ248>257-261030- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 615 PM CST TUE DEC 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TONIGHT. A RED FLAG WARNING FOR ELEVATED RISK OF WILDFIRE GROWTH AND SPREAD IS IN EFFECT FOR ALL OF DEEP SOUTH TEXAS AND THE LOWER RIO GRANDE VALLEY EXCEPT THE COASTAL AREAS OF WILLACY AND CAMERON COUNTIES THROUGH MIDNIGHT TONIGHT. THERE IS A HIGH RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH PADRE ISLAND AND AT BOCA CHICA BEACH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ISOLATED AREAS OF FREEZING TEMPERATURES ARE POSSIBLE EARLY WEDNESDAY MORNING ACROSS THE NORTHERN FOUR COUNTIES OF DEEP SOUTH TEXAS AND THE RIO GRANDE VALLEY. MODERATE TO HIGH RISK FOR RIP CURRENTS EXISTS ACROSS AREA BEACHES WEDNESDAY AND AGAIN SATURDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-261030- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 615 PM CST TUE DEC 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TONIGHT. A GALE WARNING IN EFFECT FOR THE LOWER TEXAS GULF WATERS UNTIL 6 AM CST WEDNESDAY. A SMALL CRAFT ADVISORY FOR WINDS WILL BE IN EFFECT FOR THE LAGUNA MADRE UNTIL 6 AM CST WEDNESDAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ADDITIONAL SMALL CRAFT ADVISORIES MAY BE NEEDED WEDNESDAY MORNING AS WINDS REMAIN ELEVATED. CONDITIONS IMPROVE BEGINNING WEDNESDAY AFTERNOON. ANOTHER COLD FRONT WILL MOVE THROUGH THE COASTAL WATERS FRIDAY NIGHT. STRONG NORTHERLY WINDS WILL ARRIVE IN THE WAKE OF THE FRONT WITH GALE FORCE GUSTS POSSIBLE INTO SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Small Craft Advisories in Texas, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.